# SDR EVGR201304260001

- Difficulty date: May 3, 2013
- Submitted: May 14, 2013
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Aircraft: P2SIB
- Make and model: Quest KODIAK 100
- Aircraft serial: 1000008
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 29X110010
- Condition: Ruptured
- Location: Mlg Tire
- Part time: 740 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROLL OUT AFTER LANDING THE RT MAIN TIRE WENT FLAT. PILOT WAS ABLE TO KEEP THE AIRCRAFT ON THE AIRSTRIP AND NO DAMAGE RESULTED TO THE AIRCRAFT. FOLLOWING INSPECTION OF THE FLAT TIRE ASSEMBLY, IT WAS FOUND THAT THERE WAS DAMAGE TO THE TUBE WHICH APPEARED TO BE THE RESULT OF THE MANUFACTURING PROCESS. THE SEAM LINE OF THE TUBE HAD NOT BEEN FULLY SEALED. INSPECTION AND CUTTING OPEN OF TWO MORE TUBES SHOWED THAT ALL HAD SIMILAR DEFECTS. INSPECTION OF THREE ADDITIONAL NEW TUBES ON THE SHELF SHOWED EXTERIOR BLEMISHES IN THE SAME LOCATION.
